# SDR IPXA2023110271134

- Difficulty date: November 2, 2023
- Submitted: November 2, 2023
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 73,535 hours, 15,058 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEVEL ONE EMER LT BAT 1 LO R&R EMERGENCY LIGHTING BATTERY POWER SUPPLY IAW AMM 33-51-01, OPS CHECKS GOOD AT THIS TIME. DMP REVERSED PLACARD REMOVED.
